# SDR AALA201808149013

- Difficulty date: August 12, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 10,900 hours, 4,231 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L3 DOOR DAMPER PRESSURE LOW,  PRESSURE 500PSI, TEMPERATURE 75 DEGREES FARENHEIT.  SERVICED THE L3 DOOR DAMPER TO REQUIRED LIMITS IAW AMM 52-22-00.
